Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Male 47 My ankles and foot are getting swelled, since last one week. This is more noticeable during early morning. I am under following medication, is this a medicine side effect. nebivolol 2.5 mg morning & night Thyronorm 50 morning Cilnidipine 10 mg morning & night Telmisartan 40 night Rosuvastatin 10 mg night Creatine isc1. 01 Uric acid is 7.9 but no gout symptoms. Does any of these medicines cause swelling. Any other evaluation required.

1 Doctor Answered
Ankle pain. Our suggestion would be to do hot water fermentation along with Cold (ice) therapy. You shall also keep a pillow under the knee while sleeping, next is you can keep ice in the painful area for about 5--10 minutes.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.